I've been on suboxone for almost 3yrs. I decided to stop, was taking 1-3 8mgs a day and just stopped. It's not quite as bad as methodone, but bad enough to complain about all time. So I went 11 days with out subs, diarea, sweats, chills, coudn't sleep, electric legs, toss n turn all night, fatigued, couldn't eat. Than I got in fight got cheek bone fractured so took 4 vikoden next day, then took a quarter of a strip of suboxone day after that& felt like I was gona throw up all day. Then a few days later took a very small piece of same film strip, and again the next day. My pupils are huge yawning again, it's like I started whole process over again. It's so hard to take care of kids&work all day. Plus fleeing dom. violence, not having place to stay to relax. I've heard people say that after withdrawing for so long & then taking sub for 2days gets rid of it. Not true I tried it! I need endorphines. Heard it can take 2 months before normal. So wuchya think. & I know its not just in my head, gota run to bathroom just went in pants. thankssssssss
I realize you are in a bad position, but you really jumped off the subs at too high a dose. Unless you are in a position of not working and staying home, you are probably going to be uncomfortable for a while from getting off subs, not to mention going thru other stuff. Google the Thomas recipe opiate withdrawal for a list of over the counter meds and supplements that will help. Imodium may be a better choice than pepto. The endorphins will help, your brain will produce them in response to exercise and they aren't exactly the brain's natural opiates, but they are close enough that it will make you feel better. You need to start the exercising slowly so you won;t get sore and then not do it the next day. There are also opiate receptors in your stomach and that is why you are having #3 ( diarrhea) I have been anxious to post to you but just now got onto a pc. I was having to text from my phone earlier and all that I wanted to say would take about a hour to text it out and get the site to submit it. It is very difficult by phone. The reason your body goes into withdrawal is that all the systems are trying to produce a signal that will tell the brain to release it's own opiate and it may not can yet. The neurotransmitters are likely not back online yet to send the signal to the receptor site. Even if you can get in 5 or 10 minutes of walking in place ( all at one time) twice a day, it will cause the brain to start producing endorphins. They make you feel better mentally and physically, helps reboot the brain, and will help regulate the eat-sleep-wake cycles. If you start noticing any signs of depression, get that treated. You could use some support and counseling, that will help alot. I have to say I can't believe you didn't complain more after hearing how high a dose you jumped off at. The brain may be a bit more healed than you or I think, but still I am sure you are uncomfortable and probably reeling. The counseling will help guide you both being off subs and fleeing the domestic violence. You have done 2 huge things and you need support to keep you moving forward, you can always come here. I think everyone was a little overwhelmed by your post. I waited all day to see if someone would attempt an answer. I want you to know you are in my prayers. Get some gatorade and drink at least 4 ounces per day because of the #3. Try to get some sleep and make sure you are eating and see if you can do some walking in place for a few minutes, to get those endorphins going. Our bodies were meant to move, make, do, and when it is doing that, the brain is more active and responds better, I promise you I am NO athlete or health nut. A guy named mpvt suggested the walking to us when we asked about getting off subs. He said it worked when he tapered down from methadone. There were several people here who tapered when I was doing it. I heard from 2 and neither of them did the walking, sadly neither seems to feel quite well yet. I hate that. I felt anxiety a bit and depression somewhat as I tapered, but to be fair, I have panic and anxiety disorder and have had depression. The walking helped me get over small sticking points as I tapered. I had no pain, withdrawal or #3 when I came off the subs. I promise the walking will help. Look up the Thomas recipe as well to see if there is something that will treat the symptoms you have. You are in my Prayers, I hope you feel better soon. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2010 • 1 answer
Posted 13 Apr 2010 • 5 answers
Posted 12 Sep 2010 • 5 answers
Diskets - I am a regular user of crack cocaine I am on a doseage of 65ml of methadone a day is this?
Posted 7 Aug 2011 • 1 answer
Posted 13 Dec 2011 • 3 answers